# SDR SWAA2022081641292

- Difficulty date: August 12, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 59,912 hours, 35,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: M01669
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP POWER SUPPLY UNIT POSITION M01669 RH EMERGENCY EXIT AT PASSENGER CABIN (1EA) 2022-381727 / [01] REPLACED SUPPLY UNIT POSITION M01669 RH EMERGENCY EXIT AT PASSENGER CABIN (1EA) IAW B737-700 AMM 33-51-06-960-806 SEE INDIVIDUAL SING OFF BELOW;[02] REPLACED SUPPLY UNIT POSITION M01669 RH EMERGENCY EXIT AT PASSENGER CABIN (1EA) IAW B737-700 AMM 33-51-06-960-806 SEE INDIVIDUAL SING OFF BELOW
